MAUDE Adverse Event Report: BARD ACCESS SYSTEMS PROVENA POWERPICC SOLO 5 FR DUAL LUMEN; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS PROVENA POWERPICC SOLO 5 FR DUAL LUMEN; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of redw2576 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that an attempt to place a 5 fr dual lumen picc on a patient in the icu, some difficulty was had getting the guidewire to drop into the svc leading to a left ij placement verified by x-ray, the catheter was removed after x-ray.During imaging it was noted that there was a foreign object in the right ventricle of the heart determined to be a portion or the tip of the picc guidewire.

Brand Name
PROVENA POWERPICC SOLO 5 FR DUAL LUMEN
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9857812
Report Number3006260740-2020-00930
Device Sequence Number16737404
Product Code LJS
UDI-Device Identifier00801741155017
UDI-Public(01)00801741155017
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K072230
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2020
Device Model NumberN/A
Device Catalogue NumberS1295108FD3
Device Lot NumberREDW2576
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2020
Initial Report FDA Received Date03/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient Weight59